# SDR IPXA2025041872949

- Difficulty date: April 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35314
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, AFT CARGO NEAR STA 1395, BETWEEN S-32R AND S-33R. (REPAIR). I.A.W AMM 25-53-15-404-011 REV.144 AND AMM 25-53-02-404-004 REV.144 INSTALLED SIDE GUIDE RAIL AND ROLLER TRAY.  ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-93500-REQ1 REV.1.
